So a few months ago I started having upset stomach and this was during the antibiotics I was on for a month. I got off the antibiotics and went on accutane for 5 months. The stomach problem kept progressing and 9 months later I'm at a point where I feel like If I wait anymore and don't treat this, my stomach will shut down. So heres how it started, I went on antibiotics about 9 months ago and I started to have indigestion. I was not passing enough stool for my stomach to be empty. Very few (once a week) I would have a normal bowel movement. It still didn't bother me because I thought antibiotics kill both good and bad bacteria so I could take some probiotics to level it out. I went on accutane right after my antibiotics course and my indigestion kept getting worse along with the dryness from accutane that I was using to treat my acne. Accutane worked wonders, however, this stomach problem has completely ruined my life. At first my doctor said it was gastritis. I was put on proton inhibitors for 30 days. It worked for a week( I was having normal bowel movements everyday). Then during the third week, I had acid reflux symptoms( burning in my esophagus, heartburn, white coating on tongue, bad taste in mouth). Indogrstion
Came back so The doctor put me on H2 blockers ( Zantac). Before I even took Zantac, I got off every medication and my acid reflux improved a lot. I wasn't having burning and acid coming up
In my mouth. However I still had white coating on tongue and bad taste in mouth. My doctor said it is not oral thrush but I think it is since my doc a dumbass and not performing any tests. Anyway, my main problem is my stomach. I keep eating healthy and a small meals everyday but it keeps gettin stuffed in my stomach. I have no urge to have a bowel movement. When I do go its only a little bit and I have no hesitation to push it out so I could eliminate ibs since it isnt constipation or diarrhea. I don't really have bloating either. I do have feeling of fullness, I am
Never hungry anymore but I still
Keep Eating. I gave h2 blockers a change but did not really do anything. I have another appt with a different doctor in a few days but WHAT COULD THIS BE? Could this be an infection of some kind? I am not sure if it is gastritis since the meds didn't do anything and I have no stomach pain of any kind. I reached for days and pointed pointed out a few diseases that match some of my symptoms. Gastritis, GERD, IBS, gastroparesis, yeast infection in stomach. I don't think it's any kind of blockage in my Colon since I do pass stool daily but a tiny piece. I haven't gotten hungry in 8-9 months and now I'm depressed due this problem that has ruined my life. Oh yeah here's some OTC products I tried but didn't work, prune juice, miralax, couple antacids, stool softner, pepto bismol, kambucha tea, I eat fruits and vegetables, enough carbs, fiber. I drink a lot of water too. None of these producs have worked they just soften the little stool that is in my colon. *** am I going thru?
I think it's time to see a gastroenterologist for the stomach fullness and it sounds like you're not having a normal bowel movements. Be prepared to have some unpleasant tests to be done, like a rectal exam,either stool sample or a fecal occult blood test done over 3 day period,possibly a barium enema or colonoscopy. The one test you should insist upon is an endoscopy to look at your esphogas and stomach. Write down all your symptoms and when they started,write all your questions down so you don't forget anything. Write down all your meds you're taking and all the antiobiotics you were on. You might need to get a referral from your primary care doctor in order to see the specialist depending upon your insurance company's requirements or sometimes the specialists themselves require a referral from your doctor before they will even make an appointment for you. I hope this is helpful to you.
Last edited by hb-mod; 07-29-2012 at 02:02 AM.
The Following User Says Thank You to flipfleury For This Useful Post: janewhite1 (07-14-2012)
Ash I had a similar problem some years ago my GI doc put me on the BRAT diet Bananas Rice Applesauce Toast he said these thing are very easy to digest I tried for 4 days and it seem to really help get things moving just a thought
I would like to bet you are suffering intestinal Candida.
It has happened to me after Antibiotics, they are known to do this and unfortunately many Dr will not acknowledge Candida and its symptoms.
Firstly you need an anti-fungal prescription from your Dr.( NYSTATIN ORAL SUSPENTION ) for seven days it is for the mouth and stomach and works extreemly well, easy to take also.
After that you need to get on the Candida Diet. You can find this on-line.
Eliminate ALL SUGAR from your diet and try (Grapefruit Seed Extract) fom your health shop
If this dosent work then I would ask to see a GI Dr, I wish you well and hope this helps,